It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • ARB or ACE dilemma

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-01-2007, 05:50 AM   #1
    Hux
    Junior Member
    (male)
     
    Hux's Avatar
     
    Join Date: Aug 2007
    Location: South East Asia
    Posts: 23
    Hux HB User
    ARB or ACE dilemma

    Hi all again,

    Just a quick update on my circumstances before I begin:

    Male, 28, normal weight, diagnosed essential hypertension earlier this year, looking to find a good combination of drugs that work without side effects, most notably feeling dizzy and lightheaded almost all of the time.

    A couple of weeks back my doctor took me off Hyzaar (ARB / HCTZ diuretic) and put me on Cozaar (ARB) as he thought it may be the diuretics that were causing the problems. It seems he was wrong as the symptoms have continued and I'm still concerned. Another thing he warned me about was a possible BP elevation after coming off the diuretics. On this he was right. Although my DIA stays fine (daily average 68), my SYS has risen to a daily average of 146 (previously 136). Since my last visit to the doctor I've spoken to a guy I work with who swears by an ACE inhibitior drug called Renitec, which he takes along with a diuretic called Natrilix. He claims to have no side effects from the drugs as well as excellent readings. As I have finally isolated the ARB as the cause of my problems, is it worth talking to my doctor about
    ACE inhibitors? This is actually one of the few BP medications I haven't tried!

    I remember someone (sorry, can't remember who) recently praising ACE medication and claiming that ARBs have the least effect on BP of all the drugs. Has anybody else made the transition from ARB to ACE? Side effects? I'd be interested to know about your experiences.

    Thanks for reading,
    Huxter

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    The Lipitor Dilemma SafetyJ2006 High Cholesterol 29 06-08-2004 02:53 AM
    Dilemma! Should I betray a friend in order to help her? jengisima Teen Health 8 01-21-2004 04:57 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:12 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!